I have been diagnosed with genital warts. The doc froze them off then he prescribed Aldara cream. He said that I should put the cream right on the spots that he froze. He said that I did not need to wait for those spots to heal and that I could start using Aldara right away. Is this ok?? Also, I am not quite sure if I have other warts on the shaft of my penis. There are a few other very small bumps that I am not sure of. It is ok to rub the Aldara over these spots even if they turn out not to be warts? I think my doc said that the cream won't really harm the normal skin, but it will seek out the warts if it is in contact with them. He said to use the cream on anything that I think might be a wart.
The skin of penis is very thin and delicate and if you apply aldara imiquimod then you should pull the foreskin back and gently wash it daily. Failing to do so may result in swelling, wearing away of the skin, or pain in pulling back the foreskin.
You can resort to other treatment options also like electrical cautery, surgical removal, Carbon dioxide laser treatment and electrodesiccation.
In my opinion you should talk to a cosmetologist/dermatologist about this and get these warts evaluated. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.